Erectile dysfunction effect of Bisoprolol

We have 367 consumer reports for Bisoprolol. Erectile dysfunction effect occurred in 4%.

Patients statistics on Erectile dysfunction side effect for Bisoprolol


Average weight in Lbs

Average height in Ft
5′ 10″

Average age

Bisoprolol Circle Diagram 15 consumers of 367 reported about Erectile dysfunction

  1. Kim S. Downie says:
    4.5 rating

    Bisoprolol for High blood pressure

    Dizziness in the initial phase, 2-3 circulatory collapses (after head rest). Blood pressure then adjusted well, but after 2 years of training a lupus-like syndrome, frequent erectile dysfunction. Then switch to ACE inhibitors.

  2. Darrel B. Dietz says:
    4.5 rating

    Bisoprolol for Heart attack

    I was prescribed after the bypass op bisoprolol, which I also actually quite well tolerated, because I did not bring the changes in my connection with it. Eventually, a good friend told me to talk to my doctor about my sexual abilities, which left a lot to be desired. I did that and lo and behold, the answer was: Yes, it is known, it can lead to depression (I had) and erectile dysfunction (I had too). I attributed these problems to my age (born 1953) rather than to a drug. Now I take after consultation with my doctors as Betabloker Nebilet, I can only strongly recommend, the side effects described above have disappeared, which is also worth 20 euros additional payment on a 100 pack.

  3. Samuel M. Woods says:
    2.5 rating

    Bisoprolol for High blood pressure

    After one year of taking, 24 hours. Blood pressure measurement for control. Then you saw the misery. Constantly a pulse of 60, at night even 50, blood pressure always around 160 to 100. Immediately discontinued and lo and behold, all the side effects described above were gone after a week. If I had known, I would be back to the doctor after 6 weeks!

  4. John C. Richards says:
    3.5 rating

    Bisoprolol for Heart failure

    Could hardly sleep anymore, potency problems, fast out of breath, depression. After I found on the net a report that in Europe in the last 5 years, about 800,000 people have died I have discontinued the drug or halved the dose first. Since then I’m really good. The study of a Dutch cardiologist was fake. As long as greed in medicine is the order of the day, many more people will die of untreated drugs. Radical rethinking is needed now.